Product of conjugacy classes of complete cycles in the alternating group

Omar Tout*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The product of conjugacy classes of a finite group can be written as a linear combination of conjugacy classes with integer coefficients. For the symmetric group, some explicit expressions for these coefficients are known only in particular cases. The aim of this paper is to give explicit expressions for the product of the conjugacy classes in the alternating group An corresponding to cycles of length n.

Original languageEnglish
Pages (from-to)35-40
Number of pages6
JournalDiscrete Mathematics Letters
Publication statusPublished - 2022
Externally publishedYes


  • alternating group
  • conjugacy classes
  • representation theory of finite groups
  • structure constants

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Product of conjugacy classes of complete cycles in the alternating group'. Together they form a unique fingerprint.

Cite this